×

zbMATH — the first resource for mathematics

Sui fibrati con struttura quaternionale generalizzata. (Italian) Zbl 0356.55003

MSC:
55R05 Fiber spaces in algebraic topology
55R20 Spectral sequences and homology of fiber spaces in algebraic topology
55R40 Homology of classifying spaces and characteristic classes in algebraic topology
55S35 Obstruction theory in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. Bonan,Sur les G-structures du type quaternionien, Cahiers de Topologie etGéometrie différentielle,9, fasc. 4 (1967). · Zbl 0171.20802
[2] A. Borel,La cohomologie mod 2de certains espaces homogènes, Commentarii Mathematici Helvetici,27 (1953). · Zbl 0052.40301
[3] Dold, A., Metodi moderni di topologia algebrica (1973), Roma: Quaderni dei gruppi di ricerca matematica del C.N.R., Roma
[4] P. Du Val,Homographies quaternions and rotations, Oxford University Press, 1964. · Zbl 0128.15403
[5] A. Gray,A note on manifolds whose holonomy groups is a subgroup of Sp(n)·Sp(1), Michigan Math. J.,19 (1969). · Zbl 0177.50001
[6] A. Gray,Errata, Michigan Math. J.,17 (1970).
[7] Hangan, Th., Tensor product tangent bundles, Archiv. der Mathematick, 19, 436-448 (1968) · Zbl 0172.47001
[8] Husemoller, D., Fibre bundles (1966), New York: McGraw-Hill, New York · Zbl 0144.44804
[9] Martinelli, E., Varietà a struttura quaternionale generalizzata, Atti Accad. Naz. Lincei, 26, 353-362 (1959) · Zbl 0088.14401
[10] Martinelli, E., Metriche hermitiane sulle varietà a struttura quasi quaternionale generalizzata, Atti Accad. Naz. Lincei, 39, 400-407 (1965) · Zbl 0151.28501
[11] Schwartz, J. T., Differential Geometry and Topology (1968), New York: Gordon and Breach, New York · Zbl 0187.45006
[12] Szczarba, R. H.; Hsiang, W. C., On the tangent bundle of a Grassmann Manifold, Amer. J. Math., 86, 698-704 (1964) · Zbl 0151.31702
[13] Spanier, E. M., Algebraic Topology (1966), New York: McGraw-Hill, New York
[14] Steenrod, N., The Topology of Fibre Bundles (1951), Princeton: Princeton University Press, Princeton · Zbl 0054.07103
[15] Weil, A., Sur les théorèmes de de Rham, Commentarii Mathematici Helvetici, 26, 313-339 (1952)
[16] Wolf, J. A., Complex homogeneous contact manifolds and quaternionic symmetric spaces, Journal of Math. and Mech., 14, 166-166 (1965)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.